Inventiones mathematicae

, Volume 108, Issue 1, pp 263–287

On the conjecture of Birch and Swinnerton-Dyer for abelian varieties over function fields in characteristicp>0

  • Werner Bauer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Werner Bauer
    • 1
  1. 1.Fachbereich MathematikUniversität-Gesamthochschule WuppertalWuppertal 1Federal Republic of Germany

Personalised recommendations